# SDR DL757010797

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 46,023 hours, 23,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Part serial: DL44
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RADAR FAILED AT FL240.  ON ARR PBI GROUND CREW NOTICED RADOME UPPER LEFT CRUSHED IN.  AN AREA ABOUT THE SIZE OF THREE BASKET BALLS.  THE RADOME WAS REPLACED, AND THE RADAR ANTENNA ALSO AS A PRECAUTION.  INSPECTED NOSE BULKHEAD AND A/C, NO OTHER DAMAGE FOUND.
